# SDR SWAA2025030793838

- Difficulty date: February 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO TENSION STRAP - BS 807; RBL 19; WL 159.<[01] REMOVED AND REPLACED AFT CARGO TENSION STRAP RBL 19; WL 159 IAW SRM 51-40-02 AND DWG 146A8120 ID: 0037 REV: -;[02] REJECT: MISSING DOCUMENT FOR SQUEEZE OUT TIME PER SOPM 20-50-19 AND QAB BULLETIN NO. 19.06.03;[03] REMOVED AND REPLACED AFT CARGO TENSION STRAP RBL 19; WL 159 IAW SRM 51-40-02 AND DWG 146A8120 ID: 0037 REV: - TENSION STRAP FASTENERS WAS INSTALLED WHIT MORE SEALANT TO THE FASTENERS AND HOLES BECAUSE THE SQUEEZED OUT WAS EXPIRED AT 13-FEB-2025 06:00 IAW SOPM 20-50-19 STEP 14.B (1) METHOD 1;[04] VERIFIED CORRECTIVE ACTION 3
